Alert archive / Washington / River Flood Warnings in 2011

River Flood Warning 13, NWS Portland, OR

January 16, 2011Cowlitz County, Washington

NWS Portland, OR issued this river flood warning at Jan 16, 2011, 12:05 PM PST for Cowlitz County, Washington. It took effect at Jan 17, 2011, 7:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 16, 2011, 12:05 PM PST (20:05 UTC)
In effect from
Jan 17, 2011, 7:00 AM PST
Expired
Jan 16, 2011, 11:45 PM PST
In force
Issued by
NWS Portland, OR
Flood severity
Minor

County Cowlitz County, WA

The radar

The Portland,OR radar (KRTX), 58 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cowlitz River at Kelso (KELW1).

Action stage
19.5 ft
Minor stage
21.5 ft
Moderate stage
24.5 ft
Major stage
26.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WGUS46 KPQR 162005
FLWPQR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PORTLAND OR
1205 PM PST SUN JAN 16 2011
 
LOWER COLUMBIA/LOWER WILLAMETTE/SW WASHINGTON BULLETIN
 

...THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WASHINGTON...

  COWLITZ RIVER AT KELSO AFFECTING COWLITZ COUNTY

RIVER FORECASTS ARE BASED ON OBSERVED AND FORECAST RAINFALL AND  
TEMPERATURES...AND INCLUDE CURRENT AND PLANNED RESERVOIR RELEASES.
 
FOR THE LATEST RIVER STAGES AND FORECASTS...VISIT OUR WEB PAGE AT 
WEATHER.GOV/PORTLAND (LOWER CASE).

THE NEXT UPDATE FOR THESE LOCATIONS WILL BE ISSUED BY 7 PM SUNDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN. DON'T DRIVE INTO FLOODED AREAS. 
AVOID WALKING NEAR RIVERBANKS DURING HIGH WATER.

&&

WAC015-170405-
/O.NEW.KPQR.FL.W.0013.110117T0300Z-110118T1320Z/
/KELW1.1.ER.110117T0300Z.110117T1800Z.110118T0720Z.NO/
1205 PM PST SUN JAN 16 2011

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COWLITZ RIVER AT KELSO.
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12 PM SUNDAY THE STAGE WAS...20.4 FEET.
* FLOOD STAGE IS 21.5 FEET.
* MINOR FLOODING IS FORECAST. 
* FORECAST...THIS RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE AROUND 
  7 PM SUNDAY...AND IS EXPECTED TO CREST NEAR 22.0 FT MONDAY MORNING. 
* IMPACT...ABOVE 21.5 FT...FLOODING OF SEVERAL LOW LYING AND 
  SECONDARY ROADS BEGINS...INCLUDING THE COWLITZ GARDENS    
  NEIGHBORHOOD...ALONG WITH FLOODING OF PASTURE AND LOWLAND UPSTREAM 
  OF KELSO.

$$
2 follow-up statements
974 
WGUS86 KPQR 170241
FLSPQR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
641 PM PST SUN JAN 16 2011
 
LOWER COLUMBIA/LOWER WILLAMETTE/SW WASHINGTON BULLETIN
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON...
WASHINGTON...
 
  HOOD RIVER NEAR HOOD RIVER AFFECTING HOOD RIVER COUNTY 
  SANDY RIVER NEAR BULL RUN AFFECTING CLACKAMAS AND MULTNOMAH COUNTIES
  
  COWLITZ RIVER AT KELSO AFFECTING COWLITZ COUNTY 

RIVER FORECASTS ARE BASED ON OBSERVED AND FORECAST RAINFALL AND  
TEMPERATURES...AND INCLUDE CURRENT AND PLANNED RESERVOIR RELEASES.
 
FOR THE LATEST RIVER STAGES AND FORECASTS...VISIT OUR WEB PAGE AT 
WEATHER.GOV/PORTLAND (LOWER CASE).

THE NEXT UPDATE FOR THESE LOCATIONS WILL BE ISSUED BY MIDNIGHT.

ORC027-171041-
/O.EXT.KPQR.FL.W.0010.000000T0000Z-110117T1550Z/
/HODO3.1.ER.110117T0238Z.110117T0600Z.110117T0950Z.NO/
641 PM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOOD RIVER NEAR HOOD RIVER.
* AT 1 PM SUNDAY THE STAGE WAS...12.9 FEET / 13000 CFS.
* FLOOD STAGE IS 13.0 FEET AND FLOOD FLOW IS 13100 CFS.
* MINOR FLOODING IS FORECAST. 
* FORECAST...THIS RIVER IS EXPECTED TO CREST AROUND 14 FT SUNDAY
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING 
  AND CONTINUE FALLING FOR THE NEXT COUPLE OF DAYS. 
* IMPACT...ABOVE 13.0 FEET...EXPECT THE RIVER TO GO OVER ITS BANKS IN 
  A FEW LOCATIONS.  MINOR FLOODING OF LOW-LYING PROPERTY AND ROADS 
  ADJACENT TO THE RIVER IS LIKELY. STAY AWAY FROM RIVER BANKS THAT 
  MAY BE ERODED AWAY BY THE HIGH AND FAST-FLOWING WATER.

$$

ORC005-051-171041-
/O.EXT.KPQR.FL.W.0011.000000T0000Z-110117T1910Z/
/SNDO3.1.ER.110116T2056Z.110117T0600Z.110117T1310Z.NO/
641 PM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SANDY RIVER NEAR BULL RUN.
* AT 10 AM SUNDAY THE STAGE WAS...18.9 FEET / 36800 CFS. RIVER GAGE
  DATA HAS BEEN MISSING SINCE 10 AM.
* FLOOD STAGE IS 19.3 FEET AND FLOOD FLOW IS 39900 CFS.
* MINOR FLOODING IS FORECAST. 
* FORECAST...THIS RIVER IS EXPECTED TO CREST BETWEEN 20 AND 21 FT
  SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING 
  AND CONTINUE FALLING FOR THE NEXT COUPLE OF DAYS.
* IMPACT...ABOVE 19.3 FEET...EXPECT AREAS OF SIGNIFICANT BANK EROSION 
  AND SOME MINOR FLOODING OVER LOWLANDS ALONG THE RIVER.

$$

WAC015-171040-
/O.EXT.KPQR.FL.W.0013.110117T1500Z-110118T1006Z/
/KELW1.1.ER.110117T1500Z.110118T0000Z.110118T0406Z.NO/
641 PM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE COWLITZ RIVER AT KELSO.
* FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 6 PM SUNDAY THE STAGE WAS...21.4 FEET.
* FLOOD STAGE IS 21.5 FEET.
* MINOR FLOODING IS FORECAST. 
* FORECAST...THIS RIVER WILL RISE ABOVE FLOOD STAGE MONDAY MORNING AND 
  IS EXPECTED TO CREST AT 22.0 FT AROUND 4 PM MONDAY. 
* IMPACT...ABOVE 21.5 FT...FLOODING OF SEVERAL LOW LYING AND SECONDARY
  ROADS BEGINS...INCLUDING THE COWLITZ GARDENS NEIGHBORHOOD...ALONG 
  WITH FLOODING OF PASTURE AND LOWLAND UPSTREAM OF KELSO.

$$
601 
WGUS86 KPQR 170745
FLSPQR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
1145 PM PST SUN JAN 16 2011
 
LOWER COLUMBIA/LOWER WILLAMETTE/SW WASHINGTON BULLETIN
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OREGON...WASHINGTON...
 
  SANDY RIVER NEAR BULL RUN AFFECTING CLACKAMAS AND MULTNOMAH 
  COUNTIES
  COWLITZ RIVER AT KELSO AFFECTING COWLITZ COUNTY


RIVER FORECASTS ARE BASED ON OBSERVED AND FORECAST RAINFALL AND  
TEMPERATURES...AND INCLUDE CURRENT AND PLANNED RESERVOIR RELEASES.
 
FOR THE LATEST RIVER STAGES AND FORECASTS...VISIT OUR WEB PAGE AT 
WEATHER.GOV/PORTLAND (LOWER CASE).

ORC005-051-170815-
/O.CAN.KPQR.FL.W.0011.000000T0000Z-110117T1910Z/
/SNDO3.3.ER.110116T1830Z.110117T0215Z.110117T0404Z.NR/
1145 PM PST SUN JAN 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SANDY RIVER NEAR BULL RUN.
* AT 11 PM SUNDAY THE STAGE WAS...18.6 FEET / 35000 CFS.
* FLOOD STAGE IS 19.3 FEET AND FLOOD FLOW IS 39900 CFS.
* NO FLOODING IS CURRENTLY FORECAST.
* FORECAST...THIS RIVER IS EXPECTED TO CONTINUE FALLING. 


$$

WAC015-170815-
/O.CAN.KPQR.FL.W.0013.000000T0000Z-110118T1006Z/
/KELW1.1.ER.110117T0416Z.110117T0446Z.110117T0446Z.NO/
1145 PM PST SUN JAN 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE COWLITZ RIVER AT KELSO.
* AT 12 AM MONDAY THE STAGE WAS...21.4 FEET.
* FLOOD STAGE IS 21.5 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FORECAST...THIS RIVER WILL CONTINUE TO FALL.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this river flood warning went out at Jan 16, 8:43 AM PST, 3 hours 22 minutes earlier.

Area forecast discussion, Jan 16, 8:43 AM PST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
843 AM PST SUN JAN 16 2011

.SYNOPSIS...AN EXTREMELY MOIST AIR MASS...WITH TROPICAL
CONNECTIONS...WILL CONTINUE TO IMPACT SOUTHWEST WASHINGTON AND
NORTHWEST OREGON THROUGH TONIGHT. HEAVY RAINFALL CAN BE EXPECTED
TODAY...ESPECIALLY IN THE OREGON COAST RANGE...WILLAPA HILLS OF
SOUTHWEST WASHINGTON...AND THE CASCADES AND FOOTHILLS. COOLER
NORTHWEST FLOW ALOFT DEVELOPS OVER THE AREA MONDAY. SNOW LEVELS
REMAIN ABOVE THE PASSES THROUGH AT LEAST TUESDAY OR WEDNESDAY.
&&

.SHORT TERM...AMSU SATELLITE IMAGES SHOW A WIDE PLUME OF 1.5 TO 2.0
INCH PRECIPITABLE WATER VALUES EXTENDING FROM HAWAII NE TO THE OREGON
COAST. OROGRAPHICS REMAIN STRONG WITH THE STRONG 850-700MB WESTERLY
FLOW. DOPPLER RADAR IS SHOWING A BACK EDGE TO THE HEAVIER
PRECIPITATION MOVING ONSHORE WESTERN WA THIS MORNING. EXPECT
PRECIPITATION WILL BECOME MORE OROGRAPHIC AS THE DAY PROGRESSES AND
LESSER AMOUNTS OF PRECIP IN THE VALLEY LOOK GOOD. MODELS CONTINUE TO
AGREE ON A SHORTWAVE PUSHING THROUGH THIS AFTERNOON PUSHING A WEAK
FRONT SE THROUGH THE FORECAST AREA...AND CUTTING OFF THE TROPICAL
MOISTURE PLUME.

A WEAKENING WNW FLOW ALOFT WILL DIMINISH POST FRONTAL SHOWERS TONIGHT
AND MON. GFS AND ECMWF SHOW A SHORTWAVE AND WEAK SURFACE LOW HEADED
IN TOWARDS THE OREGON COAST TUE...RETURNING A THREAT FOR RAIN. LACK
OF A SURFACE HIGH E OF THE CASCADES YIELDS A NEUTRAL LOW LEVEL
ONSHORE-OFFSHORE GRADIENT THROUGH THE GORGE DESPITE THE INCOMING
LOW...SO AT THIS TIME THERE IS NO REASON TO BELIEVE THAT CONTINENTAL
AIR MAKES IT W OF THE CASCADES AHEAD OF THIS LOW...BUT WILL NEED TO
MONITOR THIS POSSIBILITY IN LATER MODEL RUNS. LIKENS

.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS. MEDIUM RANGE
MODELS ARE IN FAIR AGREEMENT BUILDING A RIDGE OF HIGH PRESSURE OVER
THE EASTERN PACIFIC FOR THE FIRST FEW DAYS OF THE EXTENDED PERIOD.
SEVERAL SYSTEMS WILL MOVE SOUTH FROM BC INTO THE PACIFIC NORTHWEST
DURING THIS TIME PERIOD...BRUSHING THE NORTHERN ZONES. A STRONG UPPER
LEVEL LOW WILL DEVELOP NEAR THE END OF NEXT WEEK...SPREADING RAIN
OVER THE FORECAST AREA LATE FRIDAY/SATURDAY.
&&

.HYDROLOGY...LATEST RFC FORECASTS INDICATE AT LEAST 10 RIVERS
REACHING OR EXCEEDING FLOOD STAGE BY SUNDAY AFTERNOON WITH ANOTHER 8
RIVERS CREST NEAR FLOOD STAGE. ISSUED AN URBAN AND SMALL STREAM
ADVISORY VALID THROUGH NOON SUNDAY. IT WILL LIKELY HAVE TO BE
EXTENDED BECAUSE THE HEAVIEST RAINFALL PERIOD SHOULD BE 18Z SUN TO
00Z MON. PROBLEM AREAS INCLUDE THE NECANICUM RIVER JUST WEST OF
HIGHWAY 101 NEAR SEASIDE...UNDERPASSES...AND LOW SPOTS IN ELEVATED
TERRAIN. ONE OF THE FIRST RIVERS EXPECTED TO FLOOD IS THE GREYS RIVER
IN SOUTHWEST WASHINGTON. AS OF EARLY THIS EVENING IT WAS TRACKING A
LITTLE AHEAD OF SCHEDULE. FORTUNATELY...RAINFALL RATES IN THE AREA
WERE GENERALLY ON THE ORDER OF A TENTH OR TWO PER HOUR...NOTHING TOO
EXCESSIVE. WEISHAAR
&&

.AVIATION...FEED OF WARM MOIST AIR CONTINUES THIS MORNING BUT
WILL SLOWLY DECREASE THIS EVENING AND TONIGHT. SOUTH TO
SOUTHWESTERLY WINDS WILL INCREASE UP THE WILLAMETTE VALLEY TODAY
AND TONIGHT AS THE COLD FRONT OFFSHORE SHIFTS INLAND. MVFR
CONDITIONS DOMINATE WITH AREAS OF IFR ON THE COAST...AND POCKETS
OF VFR INLAND. EXPECT SIMILAR CONDITIONS TO CONTINUE THROUGH THE DAY
WITH SOME IMPROVEMENT TONIGHT.

KPDX AND APPROACHES...PREVAILING MVFR CONDITIONS IN MODERATE TO
HEAVY RAINFALL. ALSO EXPECT SOME GUSTY SOUTHERLY WINDS.

&&

.MARINE...COASTAL JET CAUSING GALES NEAR SHORE...SHOULD EASE BEGIN
TO EASE LATER THIS MORNING BUT LIKELY AGAIN THIS AFTERNOON THUS
GALE WARNING CONTINUES THROUGH 3 PM FOR INNER WATERS WITH SCA FOR
THE REMAINDER OF THE WATERS. INCREASING WESTERLY SWELL WILL ARRIVE
TONIGHT AND MAY BRING SEAS INTO MID AND UPPER TEENS. NOT EXPECTING
SEAS TO REACH 20 FT.

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR CASCADE FOOTHILLS IN
     LANE COUNTY-CENTRAL COAST RANGE OF WESTERN OREGON-CENTRAL
     OREGON COAST-CENTRAL WILLAMETTE VALLEY-COAST RANGE OF
     NORTHWEST OREGON-GREATER PORTLAND METRO AREA-LOWER COLUMBIA-
     NORTH OREGON COAST-NORTHERN OREGON CASCADE FOOTHILLS-SOUTH
     WILLAMETTE VALLEY-UPPER HOOD RIVER VALLEY-WESTERN COLUMBIA
     RIVER GORGE.

WA...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR GREATER VANCOUVER AREA-
     I-5 CORRIDOR IN COWLITZ COUNTY-SOUTH WASHINGTON CASCADE
     FOOTHILLS-SOUTH WASHINGTON COAST-WESTERN COLUMBIA RIVER
     GORGE-WILLAPA HILLS.

PZ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS UNTIL 10 PM
     PST THIS EVENING FOR WATERS FROM CAPE SHOALWATER WA TO FLORENCE
     OR FROM 10 TO 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 4 AM PST

     MONDAY.

     GALE WARNING UNTIL 3 PM PST THIS AFTERNOON FOR COASTAL WATERS
     FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 10 NM.
&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Jan 16, 5:21 AM PST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
521 AM PST SUN JAN 16 2011

ORZ001>010-012-014-WAZ020>023-039-040-171300-
NORTH OREGON COAST-CENTRAL OREGON COAST-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-UPPER HOOD RIVER VALLEY-
WILLAPA HILLS-SOUTH WASHINGTON COAST-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
SOUTH WASHINGTON CASCADE FOOTHILLS-
521 AM PST SUN JAN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
HEAVY RAINFALL TODAY MAY LEAD TO FLOODING OF RIVERS. REFER TO
LATEST FLOOD WATCHES AND WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ011-013-WAZ019-171300-
NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-
521 AM PST SUN JAN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ250-255-270-275-171300-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
521 AM PST SUN JAN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
GALE FORCE WINDS ARE POSSIBLE TODAY. REFER TO THE LATEST COASTAL
WATERS FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 6:44 PM PSTAreal Flood AdvisoryPQRClark, Cowlitz, Skamania, Wahkiakum44 days
Jan 15, 9:14 PM PSTRiver Flood WarningPQRWahkiakum5 days
Jan 15, 10:24 PM PSTRiver Flood WarningPQRPacific62 hr
Jan 16, 12:47 PM PSTAreal Flood AdvisoryPQRClark, Cowlitz, Skamania10 hr

Nearby

River Flood Warnings in Washington, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.